Original Research

Statistical analysis based on quaternion normal random variables

H. M. Rautenbach, J. J. J. Roux
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 4, No 3 | a1042 | DOI: https://doi.org/10.4102/satnt.v4i3.1042 | © 1985 H. M. Rautenbach, J. J. J. Roux | This work is licensed under CC Attribution 4.0
Submitted: 18 March 1985 | Published: 18 March 1985

About the author(s)

H. M. Rautenbach,, South Africa
J. J. J. Roux,, South Africa

Full Text:

PDF (382KB)

Share this article

Bookmark and Share

Abstract

The quaternion normal distribution is derived and a number of characteristics are highlighted. The maximum likelihood estimation procedure in the quaternion case is examined and the conclusion is reached that the estimation procedure is simplified if the unknown parameters of the associated real probability density function are estimated. The quaternion estimator is then obtained by regarding these estimators as the components of the quaternion estimator. By means of a example attention is given to a test criterium which can be used in the quaternion model.

Keywords

No related keywords in the metadata.

Metrics

Total abstract views: 773
Total article views: 1269

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.